# SDR 98ZZZX921

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N992SD
- Make and model: Hughes 369E
- Aircraft serial: 510E
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23057344
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,075 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT START ON FIRST START OF DAY ONLY.  FOUND DURING A RECEIVED TEST.  FIRST 2 TEST POINTS FOUND RICH CAUSED BY LEAKING START-DERICH BELLOWS.  REPLACED BELLOWS AND RETESTED.
